Inventiones mathematicae

, Volume 73, Issue 3, pp 337–347 | Cite as

Arakelov's theorem for abelian varieties

  • G. Faltings
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arakelov, S.: Families of curves with fixed degeneracy. Izv. Akad. Nauk.35, 1269–1293 (1971)Google Scholar
  2. 2.
    Ash, A., Mumford, D., Rapoport, M., Tai, Y.: Smooth compactification of Locally Symmetric Varieties. Math. Sci. Press, Brooklin (1975)Google Scholar
  3. 3.
    Baily, W.L., Borel, A.: Compactification of arithmetic quotients of bounded symmetric domains. Ann. of Math.84, 442–528 (1966)Google Scholar
  4. 4.
    Deligne, P.: Théorie de Hodge II. Publ. Math.40, 5–58 (1971)Google Scholar
  5. 5.
    Mumford, D.: Hirzebruch's proportionality theorem in the non-compact case. Invent. math.42, 239–272 (1977)Google Scholar
  6. 6.
    Schmid, W.: Variation of hodge structure: The singularities of the period mapping. Invent. math.22, 211–319 (1973)Google Scholar
  7. 7.
    Szpiro, L.: Sur le theorème de rigidité d'Arakelov et Parsin. Astérisque,64, 169–202 (1979)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • G. Faltings
    • 1
  1. 1.Fachbereich MathematikUniversität-Gesamthochschule WuppertalWuppertal 1Germany

Personalised recommendations